Search Results

There are 13751 results for: content related to: Model selection tests for nonlinear dynamic models

  1. Notation in econometrics: a proposal for a standard

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 76–90, Karim Abadir and Jan Magnus

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.t01-1-00074

  2. Bounds for inference with nuisance parameters present only under the alternative

    The Econometrics Journal

    Volume 5, Issue 2, December 2002, Pages: 494–519, Filippo Altissimo and Valentina Corradi

    Article first published online : 17 JAN 2003, DOI: 10.1111/1368-423X.00095

  3. Distribution of preferences and measurement errors in a disaggregated expenditure system

    The Econometrics Journal

    Volume 6, Issue 2, December 2003, Pages: 374–400, Jørgen Aasness, Erik Biørn and Terje Skjerpen

    Article first published online : 17 NOV 2003, DOI: 10.1111/1368-423X.t01-1-00114

  4. You have free access to this content
    Dynamic panel estimation and homogeneity testing under cross section dependence

    The Econometrics Journal

    Volume 6, Issue 1, June 2003, Pages: 217–259, Peter C. B. Phillips and Donggyu Sul

    Article first published online : 5 JUN 2003, DOI: 10.1111/1368-423X.00108

  5. Testing linear restrictions in linear models with empirical likelihood

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 104–130, Francesco Bravo

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.00076

  6. Tests for a change in persistence against the null of difference-stationarity

    The Econometrics Journal

    Volume 6, Issue 2, December 2003, Pages: 291–311, Stephen Leybourne, Tae-Hwan Kim, Vanessa Smith and Paul Newbold

    Article first published online : 17 NOV 2003, DOI: 10.1111/1368-423X.t01-1-00110

  7. Forecasting autoregressive time series in the presence of deterministic components

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 196–224, Serena Ng and Timothy Vogelsang

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.t01-1-00081

  8. Asymptotics for unit root tests under Markov regime-switching

    The Econometrics Journal

    Volume 6, Issue 1, June 2003, Pages: 193–216, Giuseppe Cavaliere

    Article first published online : 5 JUN 2003, DOI: 10.1111/1368-423X.00107

  9. Uncorrelated modes of the non-linear power spectrum

    Monthly Notices of the Royal Astronomical Society

    Volume 312, Issue 2, February 2000, Pages: 257–284, A. J. S. Hamilton

    Article first published online : 10 OCT 2008, DOI: 10.1046/j.1365-8711.2000.03071.x

  10. Residual-based diagnostics for conditional heteroscedasticity models

    The Econometrics Journal

    Volume 5, Issue 2, December 2002, Pages: 358–374, Y. K. Tse

    Article first published online : 17 JAN 2003, DOI: 10.1111/1368-423X.t01-1-00088

  11. A full-factor multivariate GARCH model

    The Econometrics Journal

    Volume 6, Issue 2, December 2003, Pages: 312–334, I. D. Vrontos, P. Dellaportas and D. N. Politis

    Article first published online : 17 NOV 2003, DOI: 10.1111/1368-423X.t01-1-00111

  12. On Monte Carlo estimation of relative power

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 65–75, Paolo Paruolo

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.00073

  13. You have free access to this content
    The tapered block bootstrap for general statistics from stationary sequences

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 131–148, Efstathios Paparoditis and Dimitris Politis

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.t01-1-00077

  14. Limiting behaviour of Dickey–Fuller inline image-tests under the crash model alternative

    The Econometrics Journal

    Volume 6, Issue 2, December 2003, Pages: 421–429, A. Sen

    Article first published online : 17 NOV 2003, DOI: 10.1111/1368-423X.t01-1-00117

  15. Exact interpretation of dummy variables in semilogarithmic equations

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 149–159, Kees Jan van Garderen and Chandra Shah

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.00078

  16. A new technique for simulating the likelihood of stochastic differential equations

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 91–103, João Nicolau

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.t01-1-00075

  17. Maximum likelihood estimates for the Hildreth–Houck random coefficients model

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 237–262, Asad Zaman

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.t01-1-00083

  18. Generic consistency of the break-point estimator under specification errors

    The Econometrics Journal

    Volume 6, Issue 1, June 2003, Pages: 167–192, Terence Tai-Leung Chong

    Article first published online : 5 JUN 2003, DOI: 10.1111/1368-423X.00106

  19. Estimation of the mean of a univariate normal distribution with known variance

    The Econometrics Journal

    Volume 5, Issue 1, June 2002, Pages: 225–236, Jan Magnus

    Article first published online : 4 NOV 2002, DOI: 10.1111/1368-423X.t01-1-00082

  20. An optimal test against a random walk component in a non-orthogonal unobserved components model

    The Econometrics Journal

    Volume 5, Issue 2, December 2002, Pages: 520–532, Ralph W. Bailey and A. M. Robert Taylor

    Article first published online : 17 JAN 2003, DOI: 10.1111/1368-423X.t01-1-00096